Well, we are still reveling in the great news that our recent PET scan showed No Evidence of Disease. Getting back to normal life is so comforting. We have been exercising this week, and doing normal work and life things.
One noticeable side effect from the Yervoy, I believe, is an unusual rash I develop nightly while sleeping. It will randomly pop up in multiple places like my legs, shoulders, and my back. I usually wake up in the middle of the night with bumps that are very itchy, and then I put some Benadryl to relieve the problem. After about an hour, the Benadryl will provide some relief. The rash never shows in the same place twice, and each night I have various number of locations. Last night it was 5 locations all across my legs, elbows and back. Then, when waking up, there was more on my stomach and right knee, after Benadryl resolved the first 5 overnight. Very strange!
I can only theorize that this is a side effect from the Yervoy, which is still in my system and will continue working in my body for up to a year from the last infusion.
I can only hope all these side effects will go away soon, and life will truly get back to normal. It is with such great joy, we can say we are cancer free!